Single-Level Differentiability for Interval-valued Functions


  • Ulcilea A. S. Leal
  • Gino Maqui
  • Geraldo N. Silva
  • Weldon Lodwick



Interval space, C-difference, Intervalar-valued function, SL-derivative


This study uses the theory of single-level difference for interval-valued functions to propose the concept of single-level differentiability, illustrate its calculations, and investigate how its single-level derivative (SL-derivative) relates to other mathematical derivatives.


Não há dados estatísticos.

Biografia do Autor

Ulcilea A. S. Leal

UFTM Campus Universitário de Iturama, Iturama, MG

Gino Maqui

ICEN, Federal University of Pará, PA

Geraldo N. Silva

UNESP Department of Applied Mathematics, São José do rio Preto, SP

Weldon Lodwick

UCDenver Department of Applied Mathematics and Statistical Sciences, Denver, CO


J.P. Aubin and A. Cellina. Differential Inclusions. Springer-Verleg, New York, 1984.

J.P. Aubin and H. Frankowska. Set-Valued Analysis. Birkhauser, Boston, 1990.

B. Bede and S. G. Gal. “Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations”. In: Fuzzy Sets Syst 151 (2005), pp. 581–599.

Y. Chalco-Cano, W. A. Lodwick, and B. Bede. “Single level constraint interval arithmetic”. In: final revision into Fuzzy Sets and Systems (2014).

Y. Chalco-Cano and H. Román-Flores. “On the new solution of fuzzy differential equations”. In: Chaos, Solitons and Fractal 38 (2008), pp. 112–119. 6

Y. Chalco-Cano et al. “Calculus for interval-valued functions using generalized Hukuhara derivative and applications”. In: Fuzzy Sets and Systems 219 (2013), pp. 49–67.

D Dubois and H Prade. “Inverse operations for fuzzy numbers”. In: IFAC Proceedings Volumes 16.13 (1983), pp. 399–404.

R. W. Floyd and R. Beigel. The Language of Machines: An Introduction to Computability and Formal Languages. New York, NY, USA: Computer Science Press, Inc., 1994. isbn: 0-7167-8266-9.

M. Hukuhara. “Intégration des applications mesurables dont la valeur est un compact convex”. In: Funkcial Ekvac 10 (1967), pp. 205–229.

O. Kaleva. “Fuzzy differential equations”. In: Fuzzy Sets and Systems 24.3 (1987). Fuzzy Numbers, pp. 301 –317. issn: 0165-0114. doi: http : / / dx . doi . org / 10 . 1016 / 0165 - 0114(87 ) 90029 - 7. url: http : / / www . sciencedirect . com / science / article / pii / 0165011487900297.

W. A. Lodwick. “Constrained Interval Arithmetic”. In: CCM Report 138 (1999).

S. Markov. “Calculus for Interval Functions of a Real Variable”. In: Computing 22 (1979), pp. 325–337.

R. E. Moore. “Interval analysis”. In: Prince-Hall, Englewood Cliffs, NJ (1969).

N V Plotnikova. “Systems of linear differential equations with π-derivative and linear differential inclusions”. In: Sbornik: Mathematics 196.11 (2005), pp. 1677–1691. doi: 10.1070/ sm2005v196n11abeh003726. url:

D. Pompeiu. Sur la continuité des fonctions de variables complexes (Thèses). authier-Villars, Paris, 1905.

L. Stefanini. “A generalizetion of Hukuhara difference for interval and fuzzy arithmetic”. In: Series on Advances in Soft Computating 48 (2008).

L. Stefanini and B. Bede. “Generalized Hukuhara differentiability of interval-valued functions and interval differential equations”. English. In: Nonlinear Analysis 71 (2009), pp. 1311– 1328. doi: 10.1016/

L. Stefanini and B. Bede. “Some notes on generalized Hukuhara differentiability of intervalvalued functions and interval differential equations”. In: Elsevier Science (2012)






Trabalhos Completos